Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Experienced Parnate Users Nohope cubbybear

Posted by chemist on July 12, 2004, at 14:52:44

In reply to Re: Experienced Parnate Users Nohope, posted by cubbybear on July 12, 2004, at 12:23:51

> > Here are the side effects I hate the most (not in any particular order)
> >
> > - Insomnia
> > - Sexual dysfunction
> > - 'Brain fog'
> > - Fatigue/apathy
> >
> > Could experienced Parnate users describe their experiences in terms of these side effects? I would be most appreciative.
> >
> > Nohope
>
> Hi,
> I'm glad I found your post, as I haven't been as active on this board as I used to be. I've been taking Parnate for 20 years! As for the side-effects you mentioned, here are my experiences:
>
> Sexual dysfunction--NONE
> Fatigue/apathy--NONE
> Brain fog--NONE
> Insomnia-- I've had it, but more in the lines of what I call 'reduced need for sleep." You might have to deal with this, maybe not.
>
> But this drug has been a life-saver to me for so long, and the side effects were always tolerable.
> Good luck. Post back to me if you have any other questions.
> cubbybear
> >
> >
>
>
hello there, chemist here....i can say that my 2 year evaluation of parnate (30 mg/day) mirrors that of cubbybear's, to the letter. i think it was/is truly a wonderful drug.....all the best, and best to you, cubbybear, i am heartened to hear that long-term use has proven to be a success should i need to go back......chemist


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chemist thread:364823
URL: http://www.dr-bob.org/babble/20040712/msgs/365366.html